Open Access
Translator Disclaimer
March 2006 Discrete tomography and the Hodge conjecture for certain abelian varieties of CM-type
Fumio Hazama
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 25-29 (March 2006). DOI: 10.3792/pjaa.82.25

Abstract

We study a problem in discrete tomography on $\mathbf{Z}^{n}$, and show that there is an intimate connection between the problem and the study of the Hodge cycles on abelian varieties of CM-type. This connection enables us to apply our results in tomography to obtain several infinite families of abelian varieties for which the Hodge conjecture holds.

Citation

Download Citation

Fumio Hazama. "Discrete tomography and the Hodge conjecture for certain abelian varieties of CM-type." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 25 - 29, March 2006. https://doi.org/10.3792/pjaa.82.25

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1106.14004
MathSciNet: MR2214769
Digital Object Identifier: 10.3792/pjaa.82.25

Subjects:
Primary: 39A10
Secondary: 14C30

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top